On transformations of self-adjoint linear differential systems and their reciprocals
Annales Polonici Mathematici, Tome 50 (1989) no. 3, pp. 223-234
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_50_3_223_234,
author = {Ond\v{r}ej Do\v{s}l\'y},
title = {On transformations of self-adjoint linear differential systems and their reciprocals},
journal = {Annales Polonici Mathematici},
pages = {223--234},
year = {1989},
volume = {50},
number = {3},
doi = {10.4064/ap-50-3-223-234},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-50-3-223-234/}
}
TY - JOUR AU - Ondřej Došlý TI - On transformations of self-adjoint linear differential systems and their reciprocals JO - Annales Polonici Mathematici PY - 1989 SP - 223 EP - 234 VL - 50 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-50-3-223-234/ DO - 10.4064/ap-50-3-223-234 LA - en ID - 10_4064_ap_50_3_223_234 ER -
%0 Journal Article %A Ondřej Došlý %T On transformations of self-adjoint linear differential systems and their reciprocals %J Annales Polonici Mathematici %D 1989 %P 223-234 %V 50 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-50-3-223-234/ %R 10.4064/ap-50-3-223-234 %G en %F 10_4064_ap_50_3_223_234
Ondřej Došlý. On transformations of self-adjoint linear differential systems and their reciprocals. Annales Polonici Mathematici, Tome 50 (1989) no. 3, pp. 223-234. doi: 10.4064/ap-50-3-223-234
Cité par Sources :